兰州大学机构库

Browse/Search Results:  1-10 of 11019 Help

Selected(0)Clear Items/Page:    Sort:
Chemical Fraction of Heavy Metals in an Oasis Soil and Their Bioavailability to Cole Crops 期刊论文
ARID LAND RESEARCH AND MANAGEMENT, 2012, 卷号: 26, 期号: 2, 页码: 166-180
Authors:  Wang, X(汪霞);  Nan, ZR(南忠仁);  Ding, Wenguang;  Wang, SL(王胜利);  Wang, ZW(王兆炜);  Yang, Yiming;  Wang, Bing
Adobe PDF(41338Kb)  |  Favorite  |    Submit date:2015/12/18
bioavailability  fraction  health risk  heavy metals  irrigated desert soil  
Hereditarily Finitely Based Semigroups of Triangular Matrices over Finite Fields 期刊论文
SEMIGROUP FORUM, 2013, 卷号: 86, 期号: 2, 页码: 229-261
Authors:  Zhang, Wen Ting;  Li, Jian Rong;  Luo, Yan Feng
Adobe PDF(1025Kb)  |  Favorite  |    Submit date:2015/12/16
Semigroups  Varieties  Finitely based  
A classification of vertex-transitive Cayley digraphs of strong semilattices of completely simple semigroups 期刊论文
Mathematica Slovaca, 2012, 卷号: 62, 期号: 5, 页码: 829-840
Authors:  Wang, Shou-feng;  Zhang, Di
Adobe PDF(222Kb)  |  Favorite  |    Submit date:2015/12/16
Cayley digraphs  vertex-transitive digraphs  strong semilattices of completely simple semigroups  
On the variety generated by all semigroups of order three 期刊论文
JOURNAL OF ALGEBRA, 2011, 卷号: 334, 期号: 1, 页码: 1-30
Authors:  Luo, YF(罗彦锋);  Zhang, WT(张文婷)
Adobe PDF(313Kb)  |  Favorite  |    Submit date:2015/12/16
Semigroups  Varieties  Lattice of subvarieties  Finitely based  
Eventually regular semigroups with 0-semidistributive full subsemigroup lattices 期刊论文
ALGEBRA UNIVERSALIS, 2010, 卷号: 64, 期号: 3-4, 页码: 419-432
Authors:  Wang, Yu;  Luo, Yanfeng
Adobe PDF(240Kb)  |  Favorite  |    Submit date:2015/12/16
eventually regular semigroup  full subsemigroup lattice  0-semidistributive lattice  
On the Cayley graphs of completely simple semigroups 期刊论文
SEMIGROUP FORUM, 2011, 卷号: 82, 期号: 2, 页码: 288-295
Authors:  Luo, YF(罗彦锋);  Hao, Yifei;  Clarke, Graham T.
Adobe PDF(361Kb)  |  Favorite  |    Submit date:2015/12/16
Cayley graph  Completely simple semigroup  Complete graph  Bipartite graph  
Formation of the complex linear dunes in the central Taklimakan Sand Sea, Cina 期刊论文
EARTH SURFACE PROCESSES AND LANDFORMS, 2004, 卷号: 29, 期号: 6, 页码: 677-686
Authors:  Wang, XM;  Dong, ZB;  Dong, JW;  Qu, JJ
Adobe PDF(872Kb)  |  Favorite  |    Submit date:2015/12/18
formation  complex linear dunes  lateral migration  Taklimakan Sand Sea  
A coupled simple climate model and its global analysis 期刊论文
THEORETICAL AND APPLIED CLIMATOLOGY, 2004, 卷号: 79, 期号: 1-2, 页码: 31-43
Authors:  Fan, X;  Chou, JF;  Guo, BR;  Shulski, MD
Adobe PDF(493Kb)  |  Favorite  |    Submit date:2015/12/17
Conical zeta values and their double subdivision relations 期刊论文
ADVANCES IN MATHEMATICS, 2014, 卷号: 252, 页码: 343-381
Authors:  Guo, Li;  Paycha, Sylvie;  Zhang, Bin
Adobe PDF(383Kb)  |  Favorite  |    Submit date:2015/12/16
Convex cones  Conical zeta values  Smooth cones  Decorated cones  Subdivisions  Multiple zeta values  Shuffles  Quasi-shuffles  Fractions with linear poles  Shintani zeta values  
A geometric q-character formula for snake modules 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2020, 卷号: 102, 期号: 2, 页码: 846-878
Authors:  Duan, B(段冰);  Schiffler, Ralf
Adobe PDF(1329Kb)  |  Favorite  |    Submit date:2020/06/15
13F60  17B37 (primary)